Alert archive / Florida / Gale Warnings in 2017

Gale Warning 1, NWS Key West, FL

March 5, 2017

NWS Key West, FL issued this gale warning at Mar 5, 2017, 10:27 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2017, 10:27 AM EST (15:27 UTC)
Expired
Mar 5, 2017, 10:20 PM EST
In force
12 hr
Issued by
NWS Key West, FL

The text

As transmitted.

026 
WHUS72 KKEY 051527
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 AM EST SUN MAR 5 2017


GMZ052>055-072>075-052200-
/O.UPG.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/
/O.NEW.KKEY.GL.W.0001.170305T1527Z-170305T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1027 AM EST SUN MAR 5 2017

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR THE STRAITS OF FLORIDA. THE SMALL CRAFT ADVISORY IS 
NO LONGER IN EFFECT.


* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH FREQUENT
  GUSTS NEAR 35 KNOTS WILL PREVAIL THROUGH AT LEAST THIS 
  AFTERNOON.

* WAVES/SEAS...SEAS AS HIGH AS 15 FEET ARE EXPECTED IN THE GULF
  STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031>035-042>044-052200-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1027 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS OF 25 TO 30 KNOTS...
  WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS THE
  AFFECTED COASTAL WATERS.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK
  CHANNEL...AND 9 FEET ACROSS THE SOUTHEASTERN GULF SURROUNDING 
  THE DRY TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
3 follow-up statements
148 
WHUS72 KKEY 051722
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1222 PM EST SUN MAR 5 2017

GMZ033>035-044-052200-
/O.UPG.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/
/O.EXA.KKEY.GL.W.0001.000000T0000Z-170305T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1222 PM EST SUN MAR 5 2017

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE 
WARNING FOR HAWK CHANNEL WEST OF THE SEVEN MILE BRIDGE AND ALSO
FOR ALL GULF WATERS WEST OF THE SEVEN MILE BRIDGE...INCLUDING THE
WATERS SURROUNDING THE DRY TORTUGAS. THE SMALL CRAFT ADVISORY IS 
NO LONGER IN EFFECT.


* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH
  FREQUENT GUSTS NEAR 35 KNOTS. 


* WAVES/SEAS...SEAS AS HIGH AS 10 FEET IN THE WATERS SURROUNDING
  THE DRY TORTUGAS....SEAS AS HIGH AS 8 FEET ALONG THE REEF TRACT
  IN HAWK CHANNEL...AND AS HIGH AS 7 FEET WEST OF THE MARQUESAS 
  KEYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ052>055-072>075-052200-
/O.CON.KKEY.GL.W.0001.000000T0000Z-170305T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1222 PM EST SUN MAR 5 2017

...GALE WARNING REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH
  FREQUENT GUSTS NEAR 35 KNOTS.


* WAVES/SEAS...SEAS AS HIGH AS 15 FEET ARE EXPECTED IN THE GULF 
  STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031-032-042-043-052200-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-170305T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
1222 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS OF 25 TO 30 KNOTS... 
  WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS WILL PREVAIL ACROSS 
  THE AFFECTED COASTAL WATERS. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN HAWK
  CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
834 
WHUS72 KKEY 052109
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
409 PM EST SUN MAR 5 2017

GMZ033>035-044-052>055-072>075-060400-
/O.EXT.KKEY.GL.W.0001.000000T0000Z-170306T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
409 PM EST SUN MAR 5 2017

...GALE WARNING REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 30 KNOTS...WITH 
  FREQUENT GUSTS NEAR 35 KNOTS. 

* WAVES/SEAS...SEAS AS HIGH AS 15 FEET IN THE GULF STREAM ACROSS
  THE STRAITS OF FLORIDA...AS HIGH AS 14 FEET IN THE GULF WATERS
  SURROUNDING THE DRY TORTUGAS....SEAS AS HIGH AS 8 FEET ALONG 
  THE REEF TRACT IN HAWK CHANNEL...AND AS HIGH AS 7 FEET WEST OF 
  THE MARQUESAS KEYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ031-032-042-043-060400-
/O.EXT.KKEY.SC.Y.0012.000000T0000Z-170306T0400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
409 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN 
  HAWK CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
095 
WHUS72 KKEY 060320
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 PM EST SUN MAR 5 2017

GMZ033>035-044-052>055-072>075-061130-
/O.CAN.KKEY.GL.W.0001.000000T0000Z-170306T0400Z/
/O.EXB.KKEY.SC.Y.0012.000000T0000Z-170306T1500Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1020 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN 
  HAWK CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 12 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ031-032-042-043-061130-
/O.EXT.KKEY.SC.Y.0012.000000T0000Z-170306T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
1020 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST WINDS NEAR 25 KNOTS.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ALONG THE REEF TRACT IN 
  HAWK CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Mar 5, 4:10 AM EST, 6 hours 17 minutes earlier.

Area forecast discussion, Mar 5, 4:10 AM EST, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Key West FL
410 AM EST Sun Mar 5 2017

.DISCUSSION...
.CURRENTLY...
Under variable cloudy skies and northeast to east winds ranging
from 15 to 25 mph, temperatures range from the mid 60s to near 70
degrees along the island chain. Meanwhile, local radars are only
detecting isolated light showers and sprinkles dotting mostly the
Florida Straits, with a few echoes crossing a few Keys
communities. Surface wise, a monstrous, north-south ridge axis
reaches from eastern Canada southward down the spine of the
Sunshine State and into the extreme northwest Caribbean sea. Given
a 7.5 mb difference between Jacksonville and Key West, northeast
to east winds range from 21 knots at Long Key light to 26 knots
at Sand Key light and slightly higher on the Florida Straits.

&&

.SHORT TERM...(Todays through Tuesday night)
A massive, north-south oriented ridge will remain anchored over
the entire eastern United States, most of the Gulf of Mexico and
the Sunshine State over the next several days. With the strong mid
and upper level descent, moisture will be confined within a strong
northeast to east trajectory below 800 mb. Given this set up,
pockets of higher moisture will result in mainly isolated showers
with any accumulation being on the light side. Within the
modifying northeast to east flow, temperatures will slowly modify
and dewpoint readings will gradually rise. So in summary,
isolated 20 percent pops will be predominate with daytime highs
near 80 and overnight lows generally near 70 degrees. In addition,
windy conditions will prevail along the island chain but with
typical surges and lulls will be felt.

&&

.LONG TERM...(Wednesday thorugh Saturday)
The aforementioned anticyclone will become east-west oriented from
over the Florida peninsula and the adjacent Atlantic and Gulf
waters, as a trough migrates through most of the eastern United
States before exiting into the western Atlantic ocean by the end
of the week. With that said, little change in our sensible weather
with only isolated showers and slightly above normal temperatures
which is a blend of both MEX/ECE MOS guidance.

&&

.MARINE...
A Small Craft Advisory will remain in effect for all keys coastal
waters for today through at least Tuesday morning, before winds
gradually decrease from north to south.

&&

.AVIATION...
Today...Expect VFR conditions at the Key West and Marathon
International terminals through at least 05/24z. Northeast to east
winds will be sustained from 18 to 22 knots from 060 degrees, with
gusts as high as 30 knots. Winds will veer to 080-090 degrees after
18Z. Expect a few-sct clouds only at FL035-040.

&&

.CLIMATE...
In 2010, the daily record low temperature of 53 degrees was last
recorded in Key West. Temperature records have been kept since
1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  79  69  79  70 / 10 20 20 20
Marathon  80  69  81  72 / 10 20 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory or GMZ031>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...APA
Aviation/Nowcasts....Futterman

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Mar 5, 5:03 AM EST, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
503 AM EST Sun Mar 5 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-061015-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
503 AM EST Sun Mar 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A Small Craft Advisory is in effect for all Keys coastal waters due
to sustained northeast to east Winds of 25 to 30 knots, with
occasional gusts near 35 knots.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A Small Craft Advisory will likely be required for all Keys
coastal waters Monday through Tuesday night.

No hazardous weather is expected at this time for Wednesday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

Nearby

Gale Warnings in Florida, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.